Alert archive / Oklahoma / Flash Flood Warnings in 2016
Flash Flood Warning 15, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 8, 2016, 6:35 PM CDT for Comanche County, Oklahoma. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2016, 6:35 PM CDT (23:35 UTC)
- Expired
- May 8, 2016, 9:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Comanche County, OK
The radar
The Altus AFB radar (KFDR), 60 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 7:50 PM CDT | FLASH FLOOD | Lawton, OK | FLOODING RESULTING IN IMPASSABLE ROADS IN THE VICINITY OF 2ND STREET AND THE MALL. |
| May 8, 8:17 PM CDT | FLASH FLOOD | Lawton, OK | LAWTON FIRE DEPARTMENT CLOSED CACHE ROAD A QUATER MILE EAST OF NE 75TH STREET DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 75 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 211 J/kg
- Mixed-layer CIN
- -693 J/kg
- Mixed-layer LCL
- 1118 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 330 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
762
WGUS54 KOUN 082335
FFWOUN
OKC031-090230-
/O.NEW.KOUN.FF.W.0015.160508T2335Z-160509T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
635 PM CDT SUN MAY 8 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
* UNTIL 930 PM CDT
* AT 634 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED A
THUNDERSTORM PRODUCING HEAVY RAIN OVER COMANCHE COUNTY. UP TO THREE
INCHES OF RAIN HAVE ALREADY FALLEN. LOCAL EMERGENCY MANAGEMENT AND LAW
ENFORCEMENT ARE ALSO REPORTING WATER RESCUES IN AND AROUND LAWTON.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN
AROUND... DONT DROWN.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
&&
LAT...LON 3467 9815 3455 9814 3450 9847 3450 9865
3460 9865 3465 9849
$$
032 follow-up statements
646
WGUS74 KOUN 090027
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
727 PM CDT SUN MAY 8 2016
OKC031-090230-
/O.CON.KOUN.FF.W.0015.000000T0000Z-160509T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMANCHE OK-
727 PM CDT SUN MAY 8 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
CENTRAL COMANCHE COUNTY...
AT 723 PM CDT...LAW ENFORCEMENT REPORTED SIGNIFICANT FLASH FLOODING
OCCURRING IN AND NEAR LAWTON. THERE HAVE BEEN REPORTS OF NUMEROUS
WATER RESCUES IN THE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN
AROUND... DONT DROWN. MOST FLOOD DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3467 9815 3455 9814 3450 9847 3450 9865
3460 9865 3465 9849
$$
MAHALE658
WGUS74 KOUN 090222
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
922 PM CDT SUN MAY 8 2016
OKC031-090230-
/O.EXP.KOUN.FF.W.0015.000000T0000Z-160509T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMANCHE OK-
922 PM CDT SUN MAY 8 2016
...THE FLASH FLOOD WARNING FOR CENTRAL COMANCHE COUNTY WILL EXPIRE AT
930 PM CDT...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. HOWEVER...SOME LOW-LYING AREAS MAY STILL
HAVE STANDING WATER. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.
LAT...LON 3467 9815 3455 9814 3450 9847 3450 9865
3460 9865 3465 9849
$$
MAHALEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 8, 2:39 PM CDT, 3 hours 56 minutes earlier.
Area forecast discussion, May 8, 2:39 PM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 239 PM CDT SUN MAY 8 2016 .DISCUSSION... MAIN CONCERN CONT TO BE WITH TODAY/MONDAY SEVERE WEATHER. ELEVATED STORMS CONT TO MOVE OUT OF THE AREA EARLY THIS AFTN AS AWEAK LEAD SHORTWAVE MOVES THROUGH THE SOUTHERN PLAINS. STILL ANTICIPATE SEVERE STORMS DEVELOPING THIS AFTN ALONG A DRYLINE THAT IS EXPECTED TO BE NEAR THE WESTERN BORDER OF OKLAHOMA. ALTHOUGH SOME MIXED SIGNALS IN THE MODELS AS TO LOCATION AND NUMBER OF STORMS...MAINLY AS THEY TRY TO FIGURE OUT LOW LEVEL MOISTURE AND CAPPING INVERSION TEMPS. LATEST THINKING IS THAT THERE WILL BE MORE STORMS FROM NORTHWEST OKLAHOMA INTO KANSAS. ISOLATED STORMS STILL APPEAR LIKELY FARTHER SOUTH ACROSS SOUTHWEST OKLAHOMA SOUTHWARD INTO WESTERN NORTH TEXAS. ANY OF THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH LARGE HAIL... DAMAGING WINDS AND THE POSSIBILITY OF PRODUCING TORNADOES. AS THESE STORMS MOVE TOWARD THE I-35 CORRIDOR THIS EVENING... ESPECIALLY AS WE LOSE DAYTIME HEATING... THEY WILL BEGIN TO ENCOUNTER A STRENGTHENING CAP AND ARE EXPECTED TO WEAKEN. EXACTLY WHERE THAT MAY OCCUR WILL DEPEND ON WHERE/WHEN THE STORMS DEVELOP AND FAR EAST THEY CAN MAKE IT BEFORE THIS LOSE OF HEATING. OVERNIGHT... A COMPLEX OF STORMS WILL MOVE TOWARD SOUTHERN OKLAHOMA FROM WEST TEXAS AND SOME OF THESE MAY POSE A HAIL/WIND THREAT. THIS COMPLEX WILL SLOWLY TRANSITIONS INTO SOUTHEAST OKLAHOMA MONDAY MORNING. A FINAL SHORTWAVE WILL ROTATE AROUND LARGE UPPER LOW THROUGH THE SOUTHERN PLAINS ON MONDAY. AS THIS OCCURS THE DRYLINE WILL MIX FARTHER EAST AND IS EXPECTED TO BE NEAR THE I-35 CORRIDOR BY MIDDAY MONDAY. ADDITIONAL STORMS WILL LIKELY FORM NEAR AND EAST OF THE DRYLINE AS WE GO THROUGH THE AFTERNOON HOURS. SOME OF THESE WILL AGAIN HAVE THE POTENTIAL TO BECOME SEVERE. WE GET A BREAK FROM THE STORMS ON TUESDAY WITH VERY WARM CONDITIONS... ESPECIALLY ACROSS SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS WHERE HIGHS IN THE 90S ARE EXPECTED. A COLD FRONT WILL MOVE SOUTH THROUGH THE AREA ON WEDNESDAY AS AN UPPER TROUGH MOVES THROUGH THE CENTRAL/NORTHERN PLAINS. SHOWERS AND THUNDERSTORMS WILL FORM ALONG THIS FRONT... MAINLY ACROSS AREA SOUTH AND EAST OF I-44 WEDNESDAY AFTN. THERE COULD BE ENOUGH INSTABILITY IN THESE AREAS FOR A FEW SEVERE STORMS CAPABLE OF LARGE HAIL. ANOTHER SYSTEM WILL BRING RAIN/STORM CHANCES BY LATE THIS WEEK INTO NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 62 82 56 89 / 30 30 10 0 HOBART OK 62 86 56 93 / 20 10 0 0 WICHITA FALLS TX 62 88 58 94 / 50 30 0 0 GAGE OK 55 84 51 90 / 20 10 0 0 PONCA CITY OK 64 81 56 88 / 30 50 20 0 DURANT OK 63 80 66 89 / 60 60 20 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 26/30
Hazardous weather outlook, May 8, 11:55 AM CDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1155 AM CDT SUN MAY 8 2016 OKZ004>048-050>052-TXZ083>090-091700- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1155 AM CDT SUN MAY 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A RISK OF SEVERE STORMS ACROSS PARTS OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS. LOCATION... AN ENHANCED RISK COVERS AN AREA GENERALLY ALONG AND NORTHWEST OF A LINE FROM HOLLIS TO FREDERICK... TO CHICKASHA... TO YUKON... TO BRAMAN OKLAHOMA. A SLIGHT RISK IS SOUTH AND EAST OF THE ENHANCED RISK AND COVERS ALL OF WESTERN NORTH TEXAS AND THAT PART OF OKLAHOMA WEST OF A LINE FROM ARDMORE TO PAULS VALLEY TO CHANDLER TO CUSHING. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE AFTER 3 PM. IMPACTS... HAIL UP TO THE SIZE OF TENNIS BALLS AND WIND GUSTS TO 70 MPH WILL BE THE MAIN CONCERNS. A FEW TORNADOES WILL ALSO BE POSSIBLE WITH THE GREATEST POTENTIAL IN THE ENHANCED RISK AREA. DISCUSSION... ELEVATED THUNDERSTORMS WILL PERSIST EARLY THIS AFTERNOON. SOME OF THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL... BUT THE RISK OF SEVERE WEATHER EARLY THIS AFTERNOON IS LOW. ISOLATED TO SCATTERED STRONG TO SEVERE STORMS WILL LIKELY REDEVELOP LATE THIS AFTERNOON AND TONIGHT NEAR A DRY LINE IN THE FAR EASTERN TEXAS PANHANDLE OR FAR WESTERN PORTIONS OF OKLAHOMA AND NORTH TEXAS. INSTABILITY AND WIND SHEAR SHOULD BE SUFFICIENT FOR THESE STORMS TO BECOME SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS. A FEW TORNADOES WILL ALSO BE POSSIBLE. STORMS MAY BE MORE NUMEROUS IN NORTHWEST OKLAHOMA IN THE ENHANCED RISK AREA... BUT EVEN ISOLATED STORMS FARTHER SOUTH WILL STILL HAVE THE POTENTIAL OF PRODUCING SIGNIFICANT SEVERE WEATHER. THE STORMS ARE EXPECTED TO WEAKEN IN THE MID EVENING HOURS AS THEY MOVE EAST... BUT THE SEVERE WEATHER THREAT COULD PERSIST ALONG THE INTERSTATE 35 CORRIDOR THIS EVENING BEFORE WEAKENING. ANOTHER AREA OF SHOWERS AND THUNDERSTORMS COULD MOVE INTO PARTS OF WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA LATER TONIGHT INTO MONDAY MORNING. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS LATE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... .THUNDERSTORMS... THE POTENTIAL FOR SEVERE STORMS WILL CONTINUE MONDAY BUT SHIFT EAST. AN ENHANCED RISK COVERS AN AREA GENERALLY EAST OF A LINE FROM SEMINOLE AND ADA... TO MADILL OKLAHOMA WITH A SLIGHT RISK GENERALLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF A DRYLINE MONDAY. THESE STORMS COULD BECOME SEVERE PRODUCING LARGE HAIL... DAMAGING WINDS... AND POSSIBLY A FEW TORNADOES. THE POTENTIAL FOR STORMS WILL GRADUALLY END FROM WEST TO EAST MONDAY AND MONDAY EVENING. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS AT LEAST PARTS OF THE AREA WEDNESDAY INTO THE WEEKEND. STRONG TO SEVERE STORMS MAY BE POSSIBLE. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, May 8, 6:16 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
616 PM CDT SUN MAY 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HAIL 7 S FORT COBB 35.00N 98.44W
05/08/2016 E1.25 INCH CADDO OK EMERGENCY MNGR
&&
MAHALELocal storm report, May 8, 6:18 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
618 PM CDT SUN MAY 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL LAWTON 34.60N 98.42W
05/08/2016 E1.00 INCH COMANCHE OK AMATEUR RADIO
&&
MAHALELocal storm report, May 8, 6:19 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
619 PM CDT SUN MAY 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL 3 E FORT COBB 35.10N 98.38W
05/08/2016 E1.00 INCH CADDO OK EMERGENCY MNGR
&&
MAHALELocal storm report, May 8, 6:20 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
620 PM CDT SUN MAY 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL FORT COBB 35.10N 98.44W
05/08/2016 E1.75 INCH CADDO OK EMERGENCY MNGR
&&
MAHALELocal storm report, May 8, 6:30 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
630 PM CDT SUN MAY 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL HOLLISTER 34.34N 98.87W
05/08/2016 E1.75 INCH TILLMAN OK AMATEUR RADIO
&&
MAHALELocal storm report, May 8, 6:32 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
632 PM CDT SUN MAY 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TSTM WND GST 2 S LAWTON 34.57N 98.42W
05/08/2016 M64 MPH COMANCHE OK ASOS
&&
MAHALEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:47 AM CDT | Special Weather Statement | OUN | Harper | 28 min |
| May 8, 10:24 AM CDT | Special Weather Statement | OUN | Custer | 36 min |
| May 8, 4:08 PM CDT | Special Weather Statement | OUN | Greer | 37 min |
| May 8, 4:20 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 25 min |
| May 8, 4:22 PM CDT | Special Weather Statement | OUN | Tillman | 38 min |
| May 8, 4:31 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 44 min |
| May 8, 4:42 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 48 min |
| May 8, 4:48 PM CDT | Special Weather Statement | OUN | Harper | 42 min |
| May 8, 4:50 PM CDT | Special Weather Statement | OUN | Kiowa, Washita | 25 min |
| May 8, 4:54 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 51 min |
| May 8, 5:02 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 43 min |
| May 8, 5:13 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 47 min |
| May 8, 5:24 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 51 min |
| May 8, 5:38 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Kiowa, Washita | 52 min |
| May 8, 5:42 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Washita | 48 min |
| May 8, 5:48 PM CDT | Special Weather Statement | OUN | Woods | 42 min |
| May 8, 5:53 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 52 min |
| May 8, 5:56 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 49 min |
| May 8, 5:56 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 49 min |
| May 8, 6:03 PM CDT | Areal Flood Advisory | OUN | Comanche | 3 hr |
| May 8, 6:09 PM CDT | Tornado Warning | OUN | Comanche | 36 min |
| May 8, 6:10 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 50 min |
| May 8, 6:27 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Kingfisher | 20 min |
| May 8, 6:27 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 28 min |
| May 8, 6:36 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 39 min |
| May 8, 6:40 PM CDT | Tornado Warning | OUN | Comanche, Cotton, Stephens | 35 min |
| May 8, 6:41 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 49 min |
| May 8, 6:44 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Grady, Stephens | 31 min |
| May 8, 6:46 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Tillman | 33 min |
| May 8, 6:53 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 41 min |
Nearby
Flash Flood Warnings in Oklahoma, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.